# SDR MALA000509

- Difficulty date: August 4, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 445
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LT FUSELAGE HAS A GROUP OF DENTS AFT OF STA 339.0 AND SL1540.  MAINTENANCE MEASURED 6 DENTS, AND FOUND THEM TO BE LESS THAN 4 X THERE LENGTH APART, DEEPEST DENT IS .0175 WITH A DIA OF 1 DENTS ARE ACCEPTED AS IS IAW SAAB ENGINEERING STATEMENT 72SDS2746.
